Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Asymptotic distribution of eigenvalues and eigenfunctions for general linear elliptic boundary value problems


Author: Bui An Ton
Journal: Trans. Amer. Math. Soc. 122 (1966), 516-546
MSC: Primary 35.80; Secondary 35.45
DOI: https://doi.org/10.1090/S0002-9947-1966-0198016-0
MathSciNet review: 0198016
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.80, 35.45

Retrieve articles in all journals with MSC: 35.80, 35.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0198016-0
Article copyright: © Copyright 1966 American Mathematical Society